Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft MaddieGrace

Posted by scutterbut on November 19, 2001, at 12:03:44

In reply to Re: withdrawal symptoms coming off zoloft, posted by MaddieGrace on October 18, 2001, at 11:56:00

My God! This sight has saved my sanity ironically! I've been on Zoloft for about 6 years. I worked my way up to 100mg. per day. Recently, i went to my Dr. with the desire to become "drug free". The reasons for Zoloft no longer existed.I had also gone through therapy for awhile for depression. He agreed, and started my decline. I went down to 50mg/day for one week. Then 25mg./day for 1 week. I even went as far as 12.5 mg/day for a week, just to ensure i was taking every possible precaution of weaning myself off the right way. I took my last dose last Friday. I was experiencing mild "dizzy spells" all along the process, but over the weekend i thought i was losing my mind! The dizzy spells(for lack of a better description)became so intense, i was afraid to leave my house for fear of fainting or blacking out while driving. I also experienced sparadic "crying episodes" for no reason. I think i even frightened my daughters. Then last night, i awoke at least 4 times with the sensation of "drowning and gasping for breath".
I don't want to go back to taking any Zoloft, especially if these symptoms will eventually fade. Does it differ in the length of time it takes?
As far as my sex drive, it came back almost immediately, and it couldn't be better. My boyfriend(God bless him) has been most patient with me over the years, and now he can reap the benefits, but so can I!!! I've tried several different hormonal programs, such as EStratest(which caused severe acne over my entire face & back) and also did not work, and also external creme which was supposed to be applied every night. That didn't work either. My only answer was going off the Zoloft.
Please confirm that these withdrawal symptoms will go away for me. If and when they do, i intend to let everyone know that contrary to what the Doctors say, withdrawal from Zoloft most definitely exists, and warn these poor unsuspecting candidates to what lies in store for them in order to prepare them ahead of time!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:scutterbut thread:5582
URL: http://www.dr-bob.org/babble/20011113/msgs/84655.html